# SDR CA190725002

- Difficulty date: July 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 311820401
- Condition: Damaged
- Location: Hot Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT CLIMBED TO INITIAL CRUISE AT FL190 BUT ENCOUNTERED ICING. ICING WAS BEING SHED NORMALLY BUT CREW ELECTED TO CLIMB TO AVOID IT. AS THEY CLIMBED THE AIRCRAFT SHUDDERED AND YAWED. THEY NOTED LH ENGINE ITT INCREASING AND TORQUE DECREASING, OIL PRESSURE NOTED TO BE ZERO  ENGINE WAS SHUT DOWN AND FLIGHT CONTINUED TO DESTINATION WHERE A NORMAL SINGLE ENGINE LANDING WAS PERFORMED.  ENGINE WAS CHANGED. (TC# 20190725002)
